Intersection numbers of extremal rays on holomorphic symplectic varieties

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)303-322
Number of pages20
JournalAsian Journal of Mathematics
Volume14
Issue number3
StatePublished - Sep 2010

Fingerprint

Intersection number
Half line

Keywords

  • Beauville-Bogomolov form
  • Extremal rays
  • Holomorphic symplectic varietes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Intersection numbers of extremal rays on holomorphic symplectic varieties. / Hassett, Brendan; Tschinkel, Yuri.

In: Asian Journal of Mathematics, Vol. 14, No. 3, 09.2010, p. 303-322.

Research output: Contribution to journalArticle

@article{e847a92f410740fb9468be7728c96df0,
title = "Intersection numbers of extremal rays on holomorphic symplectic varieties",
keywords = "Beauville-Bogomolov form, Extremal rays, Holomorphic symplectic varietes",
author = "Brendan Hassett and Yuri Tschinkel",
year = "2010",
month = "9",
language = "English (US)",
volume = "14",
pages = "303--322",
journal = "Asian Journal of Mathematics",
issn = "1093-6106",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Intersection numbers of extremal rays on holomorphic symplectic varieties

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 2010/9

Y1 - 2010/9

KW - Beauville-Bogomolov form

KW - Extremal rays

KW - Holomorphic symplectic varietes

UR - http://www.scopus.com/inward/record.url?scp=79251503946&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79251503946&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:79251503946

VL - 14

SP - 303

EP - 322

JO - Asian Journal of Mathematics

JF - Asian Journal of Mathematics

SN - 1093-6106

IS - 3

ER -